VIEW ALL ABSTRACTS +
Front Matter
Bull. Belg. Math. Soc. Simon Stevin 11 (3), (September 2004)
No abstract available
Articles
Bart De Bruyn
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 321-341, (September 2004) DOI: 10.36045/bbms/1093351376
KEYWORDS: near polygon, generalized quadrangle, hermitean variety, 05B20, 51E12, 51E20
Abdallah El Hamidi, Gennady G. Laptev
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 343-364, (September 2004) DOI: 10.36045/bbms/1093351377
KEYWORDS: non existence, inéquations semilinéaires, domaines coniques, exposant critique de Fujita, 35R45, 35G25, 35K55, 35L70
M. Boutaleb
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 365-373, (September 2004) DOI: 10.36045/bbms/1093351378
KEYWORDS: Cellule d'harmonicité, Transformation de Lelong, Chemin de Lelong, Extension holomorphe de Jarnicki, 32A30, 31A30, 31B30
Guy Laville
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 375-390, (September 2004) DOI: 10.36045/bbms/1093351379
KEYWORDS: Non-commutative analysis, Clifford algebra, symmetric algebra, Clifford analysis, product, holomorphic Cliffordian functions, 30Gxx, 30G35‎, 15A66
Rodia I. Hadjigeorgiou
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 391-407, (September 2004) DOI: 10.36045/bbms/1093351380
No abstract available
A. Aizpuru, A. Gutiérrez-Dávila
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 409-430, (September 2004) DOI: 10.36045/bbms/1093351381
KEYWORDS: basic matrix theorem, Orlicz-Pettis theorem and space of vector sequences, 46B15, 46BB25, 40A405
Octavian G. Mustafa, Yuri V. Rogovchenko
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 431-440, (September 2004) DOI: 10.36045/bbms/1093351382
KEYWORDS: Nonlinear differential equations, second-order, square integrable solutions, bounded solutions, asymptotic behavior, limit-point/limit-circle classification, 34B29, 47E05, 34A34, 34C11
Weigao Ge, Yuji Liu
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 441-455, (September 2004) DOI: 10.36045/bbms/1093351383
KEYWORDS: nonlinear Duffing equation, positive periodic solution, cone, fixed point Theorem
Francisco Marcellán, Franciszek Hugon Szafraniec
Bull. Belg. Math. Soc. Simon Stevin 11 (3), 457-468, (September 2004) DOI: 10.36045/bbms/1093351384
KEYWORDS: inner product on the space of polynomials, Moment problems, Sobolev inner product, equipotential and harmonic sets, recurrence relation, matrix integration, 46E35, 46E39, ‎46E20‎, 43A35, 44A60
Back to Top